| Catalog Number |
RONYX25030UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
08/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the r-pda.Approximately 4 months post index procedure the patient suffered gastroenteritis.The patient recovered.The investigator assessed the event as not related to the index device or anti-platelet medication.The sponsor assessed the event as not related to the index device and possibly to the anti-platelet medication.